Show simple item record

dc.contributor.authorWang, F.
dc.contributor.authorZhang, Q.
dc.contributor.authorLi, Bin
dc.contributor.authorLiu, Wan-Quan
dc.identifier.citationWang, F. and Zhang, Q. and Li, B. and Liu, W. 2015. Optimal investment strategy on advertisement in duopoly. Journal of Industrial and Management Optimization. 12 (2): pp. 625-636.

In this paper, we will investigate a duopoly competition issue in a commencing period of horizontal expansion. This is an important problem in marketing investment for new products in free market. First, we propose a new market model characterized by nonlinear differential-algebraic equations with continuous inequality constraints, which aims to maximize an enterprise’s product market share rather than its profit in the commencing period in an environment of the duopoly market. In order to solve the investment problem numerically based on proposed model, the control parameterization technique together with the constraint transcription method is used by transforming the proposed problem into a sequence of optimal parameter selection problems. Finally, a practical example on beer sales is used to show the effectiveness of proposed model and we present the optimal advertising strategies corresponding to different competition situations.

dc.publisherAmerican Institute of Mathematical Sciences (A I M S Press)
dc.titleOptimal investment strategy on advertisement in duopoly
dc.typeJournal Article
dcterms.source.titleJournal of Industrial and Management Optimization
curtin.departmentDepartment of Mathematics and Statistics
curtin.accessStatusOpen access via publisher

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record